# SDR SWAA982540

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT TO DLF, FOUND REPAIR SKIN LAP ON STRINGERS PER SWA ACO 6717-53 REV5.  SKIN LAP ACCOMPLISHED PER SWA ACO 6717-53.
